# SDR 07FDEA02812

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 656725034
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO PIT, STA 1166 BULKHEAD WALL STRUCTURE.  VERTICAL Z-ANGLE IN   CENTERLINE, BL 0" ABOVE DIFFERENTIAL PRESSURE VALVE HAS CORROSION AT LWR AND UPPER LT SIDE.  REMOVED DAMAGE AREA, DRILLED NEW PART, Z-ANGLE PN NR 65-67250-34, IAW B727 SRM 51-30-  2 PG 1.  INSTALLED NEW Z-ANGLE, IAW B727 SRM 51-30-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
